View Full Version : Side Effects of Avodart

06-23-2015, 05:24 AM

Iíve been taken 0.5mg Avodart daily for the last 7 days, I really hoped it would help combat my loss, and also provide some regrowth but I seem to be struggling with the side effects at the moment, to give you some history I am 31 and I have a partial right bundle block in my heart, which Iíve been told by the drís is quite a common condition that itís almost classified as normal. I have been taking 10mg propanol daily to help reduce anxiety, those that know this drug know that this is a really low dose, it basically calms you down and reduces your heart rate slightly.

During the past 7 days of taking both pills together I have experienced strange dull aches in my heart, hands and feet tingling, strong pains in my joints like arms and knees, and I feel very tired and a bit spaced out.

After reading the side effects of heart failure it has really freaked me out, Iím sure the majorty of side effects Iíve experienced are very real, but maybe after reading online at the side effects it has made me a bit more nervous taking the drug than I normally would be.

Iíve got a Drís appointment today and I am going to ask if itís safe to continue taking adovart.

Has anyone had any similar experiences and did you continue to take adovart or not?

Iíve have 12 months supply, minus a week now and if my Dr suggests to stop taking adovart I will be looking to sell it on to someone on here possibly, perhaps message me if interestedÖ

Maybe I could just take adovart 2-3 times a week to deal with the sides do you think?